Previous |  Up |  Next


general boundary value problems; principle of minimum potential energy; existence theorems; dual problem
The present part of the paper completes the discussion in Part I in two directions. Firstly, in Section 5 a number of existence theorems for a solution to Problem III (principle of minimum potential energy) is established. Secondly, Section 6 and 7 are devoted to a discussion of both the classical and the abstract approach to the duality theory as well as the relationship between the solvability of Problem III and its dual one.
[1] Duvaut G., Lions J. L.: Les inéquations en mécanique et en physique. Dunod, Paris 1972. MR 0464857 | Zbl 0298.73001
[2] Ekeland I., Temam R.: Analyse convexe et problèmes variationnels. Dunod, Gauthier- Villars, Paris 1974. MR 0463993 | Zbl 0281.49001
[3] Fichera G.: Problemi elastostatici con vincoli unilaterali: il problemadi Signorini con ambigue condizioni al contorno. Atti Accad. Naz. Lincei, Memorie (Cl. Sci. fis., mat. e nat.), serie 8, vol. 7 (1964), 91-140. MR 0178631
[4] Fichera G.: Boundary value problems of elasticity with unilateral constraints. In: Handbuch der Physik (Herausg.: S. Flügge), Band VI a/2, Springer, 1972.
[5] Gajewski H., Gröger K.: Konjugierte Operatoren und a-posteriori-Fehlerabschützungen. Math. Nachr. 73 (1976), ЗІ5-333. DOI 10.1002/mana.19760730124 | MR 0435959
[6] Hess P.: On semi-coercive nonlinear problems. Indiana Univ. Math. J., 23 (1974), 645-654. DOI 10.1512/iumj.1974.23.23055 | MR 0341214 | Zbl 0259.47051
[7] Hlaváček I.: Variational principles in the linear theory of elasticity for general boundary conditions. Apl. Matem., 12 (1967), 425 - 447. MR 0231575
[8] Hlaváček I., Nečas J.: On inequalities of Korn's type. II: Applications to linear elasticity. Arch. Rat. Mech. Anal., 36 (1970), 312-334. DOI 10.1007/BF00249519 | MR 0252845 | Zbl 0193.39002
[9] Ioffe A. D., Tikhomirov V. M.: The theory of extremum problems. (Russian). Moscow, 1974.
[10] Krein S. G.: Linear equations in a Banach space. (Russian). Moscow, 1971. MR 0374949
[11] Lions J. L., Stampacchia G.: Variational inequalities. Comm. Pure Appl. Math., 20 (1967), 493-519. DOI 10.1002/cpa.3160200302 | MR 0216344 | Zbl 0152.34601
[12] Nayroles B.: Duality and convexity in solid equilibrium problems. Laboratoire Méc. et d'Accoustique, C.N.R.S., Marseille 1974.
[13] Rockafellar R. T.: Duality and stability in extremum problems involving convex functions. Pacific J. Math., 21 (1967), 167-187. DOI 10.2140/pjm.1967.21.167 | MR 0211759 | Zbl 0154.44902
[14] Schatzman M.: Problèmes aux limites non linéaires, non coercifs. Ann. Scuola Norm. Sup. Pisa, 27, serie III (1973), 640-686. MR 0380545
Partner of
EuDML logo